×

A note on finite division rings. (English) Zbl 0218.17001


MSC:

17A05 Power-associative rings
17A35 Nonassociative division algebras
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] A. A. Albert, On nonassociative division algebras, Trans. Amer. Math. Soc. 72 (1952), 296 – 309. · Zbl 0046.03601
[2] A. A. Albert, A construction of exceptional Jordan division algebras, Ann. of Math. (2) 67 (1958), 1 – 28. · Zbl 0079.04701 · doi:10.2307/1969922
[3] Emil Artin, The influence of J. H. M. Wedderburn on the development of modern algebra, Bull. Amer. Math. Soc. 56 (1950), no. 1, 65 – 72. · Zbl 0036.01902
[4] Nathan Jacobson, Generic norm of an algebra, Osaka Math. J. 15 (1963), 25 – 50. · Zbl 0199.07201
[5] Kevin McCrimmon, Finite power-associative division rings, Proc. Amer. Math. Soc. 17 (1966), 1173 – 1177. · Zbl 0145.25701
[6] Kevin McCrimmon, Generically algebraic algebras, Trans. Amer. Math. Soc. 127 (1967), 527 – 551. · Zbl 0153.05801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.